# SDR SWAA092352

- Difficulty date: April 12, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 65,658 hours, 58,507 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RT WING NR 5 SLAT I/B UPPER CORNER SURFACES DELAMINATED.  REMOVED AND REPLACED SLAT PER SRM.
